# SDR DALA2023112709688

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 87,351 hours, 21,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 LEAF SPRING ON AFT SLIDERS DOES NOT RETAINS THE SLIDER AT L1 DOOR. SUMMARY OF NRC 00029: LEAF SPRINGS FROM GIRT BAR WERE REPLACED PER BOEING CMM 25-66-14. (0077466)
